# SDR 98ZZZM99

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CONTROL CABLE 35B-C IS CORRODED AT LOWER PULLEY UNDER FWD WING ROOT FAIRING.  REMOVED AND REPLACED BOTH RT WING ROOT MAIN AILERON CABLES, TENSIONED AND SAFETIED.  GEN W/C FOR FUNCTIONAL TEST REF 5067.  (M)
